Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 580980, 14 pages
http://dx.doi.org/10.1155/2015/580980
Research Article

Robust Topology Optimization Based on Stochastic Collocation Methods under Loading Uncertainties

1Collaborative Innovation Center of Electric Vehicles in Beijing, School of Mechanical Engineering, Beijing Institute of Technology, Beijing 100081, China
2Department of Mechanical Engineering, University of Michigan, Ann Arbor, MI 48105, USA

Received 14 May 2015; Revised 9 July 2015; Accepted 9 July 2015

Academic Editor: Domenico Mundo

Copyright © 2015 Qinghai Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qinghai Zhao, Xiaokai Chen, Zheng-Dong Ma, and Yi Lin, “Robust Topology Optimization Based on Stochastic Collocation Methods under Loading Uncertainties,” Mathematical Problems in Engineering, vol. 2015, Article ID 580980, 14 pages, 2015. https://doi.org/10.1155/2015/580980.